# SDR 0226

- Difficulty date: November 14, 2002
- Submitted: November 29, 2002
- Operation: Air carrier
- Aircraft: N311CW
- Make and model: Cessna 650
- Aircraft serial: 6500011
- Aircraft time: 7,946 hours, 5,041 cycles
- Engine: Garrtt TFE731*
- Engine time: 7,948 hours, 5,041 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FIRE LIGHT CAME ON DURING TAKEOFF.  FOUND SENSOR LOOP TOUCHING OIL COOLER. REPOSITIONED, OPS CHECKED OK.
